Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

See all formats and pricing
More options …
Ahead of print


A multilinear reverse Hölder inequality with applications to multilinear weighted norm inequalities

David Cruz-Uribe / Kabe Moen
Published Online: 2018-11-06 | DOI: https://doi.org/10.1515/gmj-2018-0071


We prove a multilinear version of the reverse Hölder inequality in the theory of Muckenhoupt Ap weights. We give two applications of this inequality to the study of multilinear weighted norm inequalities. First, we prove a structure theorem for multilinear Ap weights; second, we give a new sufficient condition for multilinear, two-weighted norm inequalities for a maximal operator.

Keywords: reverse Hölder inequality; multilinear operators; weighted norm inequalities

MSC 2010: 42B20; 42B25


  • [1]

    L. Chaffee and D. Cruz-Uribe, Necessary conditions for the boundedness of linear and bilinear commutators on Banach function spaces, Math. Inequal. Appl. 21 (2018), no. 1, 1–16. Web of ScienceGoogle Scholar

  • [2]

    W. Chen and W. Damián, Weighted estimates for the multisublinear maximal function, Rend. Circ. Mat. Palermo (2) 62 (2013), no. 3, 379–391. CrossrefGoogle Scholar

  • [3]

    D. Cruz-Uribe, Piecewise monotonic doubling measures, Rocky Mountain J. Math. 26 (1996), no. 2, 545–583. CrossrefGoogle Scholar

  • [4]

    D. Cruz-Uribe and C. J. Neugebauer, The structure of the reverse Hölder classes, Trans. Amer. Math. Soc. 347 (1995), no. 8, 2941–2960. Google Scholar

  • [5]

    J. Duoandikoetxea, Fourier Analysis, Grad. Stud. Math. 29, American Mathematical Society, Providence, 2001. Google Scholar

  • [6]

    L. Grafakos and J. M. Martell, Extrapolation of weighted norm inequalities for multivariable operators and applications, J. Geom. Anal. 14 (2004), no. 1, 19–46. CrossrefGoogle Scholar

  • [7]

    L. Grafakos and R. H. Torres, Maximal operator and weighted norm inequalities for multilinear singular integrals, Indiana Univ. Math. J. 51 (2002), no. 5, 1261–1276. CrossrefGoogle Scholar

  • [8]

    L. Grafakos and R. H. Torres, Multilinear Calderón–Zygmund theory, Adv. Math. 165 (2002), no. 1, 124–164. CrossrefGoogle Scholar

  • [9]

    R. Johnson and C. J. Neugebauer, Homeomorphisms preserving Ap, Rev. Mat. Iberoam. 3 (1987), no. 2, 249–273. Google Scholar

  • [10]

    A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory, Adv. Math. 220 (2009), no. 4, 1222–1264. CrossrefGoogle Scholar

  • [11]

    Q. Xue and J. Yan, Multilinear version of reversed Hölder inequality and its applications to multilinear Calderón–Zygmund operators, J. Math. Soc. Japan 64 (2012), no. 4, 1053–1069. CrossrefGoogle Scholar

About the article

Received: 2017-01-26

Accepted: 2017-10-09

Published Online: 2018-11-06

Funding Source: National Science Foundation

Award identifier / Grant number: DMS-1362425

The first author is supported by NSF Grant DMS-1362425 and research funds from the Dean of the College of Arts & Sciences, the University of Alabama. The second author is supported by the Simons Foundation.

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-0071.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Weichao Guo, Jiali Lian, and Huoxiong Wu
The Journal of Geometric Analysis, 2019

Comments (0)

Please log in or register to comment.
Log in